International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 5, Pages 815-821

Computation of antieigenvalues

Morteza Seddighin

Mathematics Department, Division of Natural Science and Mathematics, Indiana University East, Richmond 47374, IN, USA

Received 22 July 2004; Revised 4 December 2004

Copyright © 2005 Morteza Seddighin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We will use a theorem by M. G. Kreĭn and properties of the numerical range of an operator to develop a method of computation for the first antieigenvalue of a strictly accretive operator.